Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov basis for the Chinese monoid.
Author(s) Yu-Fu Chen, Jianjun Qiu
TypeArticle in Journal
AbstractIn this paper, a Gröbner–Shirshov basis for the Chinese monoid is obtained and an algorithm for the normal form of the Chinese monoid is given.

ISSN0219-4988
URL http://www.worldscientific.com/doi/abs/10.1142/S0219498808003028
LanguageEnglish
JournalJ. Algebra Appl.
Volume7
Number5
Pages623--628
PublisherWorld Scientific, Singapore
Year2008
Edition0
Translation No
Refereed No
Webmaster